# SDR CNMA20090142

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2007, RBL 53 DURING CHANNEL REMOVING IAW NRC 715 WAS FOUND CORROSION ON TEE CHORD UNDERNEATH MENTIONED CHANNEL.  DAMAGED PARTS REMOVED.  REINFORCED AREA WITH NEW PARTS PN 5320-598-ERA-11 STRAP/ -9 ANGLE/ -5 ANGEL -3 ANGEL/ -7 FILLER IAW SRM VOL 1 53-40-00 FIG 18 USING FASTENERS IAW SROM VOL 2 51-31-01, HL18PB6-6,  BN 26206, HL70-6  B/N 53406-01.
